advertisement
Reply
 
Thread Tools Display Modes
Old 06-21-2022, 10:41 PM   #1
BeastLeah
Newly Joined
 
BeastLeah's Avatar
BeastLeah has no updates.
 
Member Since: Jan 2020
Location: Delaware County
Posts: 1
2 yr Member
Default Ques about 2 meds

I finally got my hubby to the PSY today and she put him on Busbar, which I am also on. As well as Zoloft. First, my EX said that Busbar is recalled! And second I just read that mixing the 2 can cause a condition called, serotonin syndrome!
We did not pick the meds up yet.... help! Should I let my hubby start taking these 2 meds?....
BeastLeah is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:

advertisement
Old 06-23-2022, 12:42 PM   #2
Skeezyks
Disreputable Old Troll
 
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: The Star of the North
Posts: 29,585 (SuperPoster!)
5 yr Member
15.7k hugs
given
PC PoohBah!
Smile Re: Ques about 2 meds

Hello BeastLeah: I see you are a 2 year member here on MSF although this is your first post. So... welcome to active participation in the forums.

Unfortunately I can't answer your question. From my perspective I think this is something you're going to have to work out with your hubby's PSY. (We're not supposed to offer advice regarding medications I don't believe.) Plus I'm not all that knowledgeable with regard to psychiatric medications in general. Hopefully though another member, or members, will have some thoughts they can share with regard to your dilemma. Best wishes...
__________________
"I may be older but I am not wise / I'm still a child's grown-up disguise / and I never can tell you what you want to know / You will find out as you go." (from: "A Nightengale's Lullaby" - Julie Last)
Skeezyks is offline   Reply With QuoteReply With Quote
Old 06-23-2022, 02:10 PM   #3
Nammu
Crone
 
Nammu's Avatar
Nammu has no updates.
 
Member Since: May 2010
Location: Some where between my inner mind and the solar system.
Posts: 55,640 (SuperPoster!)
10 yr Member
47.1k hugs
given
PC PoohBah!
Default Re: Ques about 2 meds

Id talk to the pharmacist. They are very knowledgeable.
__________________
Nammu
it always seems impossible until it's done..
Nelson Mandela



Nammu is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Old 06-23-2022, 07:47 PM   #4
Werewoman
Poohbah
 
Werewoman's Avatar
Werewoman Is a bit, well...wered.
 
Member Since: May 2014
Location: Betelgeuse
Posts: 1,420
8 yr Member
1,192 hugs
given
PC PoohBah!
Default Re: Ques about 2 meds

I just checked Webmd's drug interactions feature. Both drugs increase serotonin and should not be taken together. They can cause serotonin syndrome.

I was put on Viibryd and Buspar for years and not a single health care professional knew it. Now I check everything before I take it because they simply don't know.

They prescribe Buspar to get away from those nasty benzodiazepines so we don't become addicts but killing us with their ignorance is okay.
__________________



You're only given one little spark of madness. You mustn't lose it. ~ Robin Williams

Did you exchange a walk on part in the war for a lead role in a cage? ~ Pink Floyd
Werewoman is online now   Reply With QuoteReply With Quote
Old 06-24-2022, 12:59 PM   #5
*Beth*
~remember to breathe~
 
*Beth*'s Avatar
*Beth* is practicing healthy breathing for brain, mind, body, spirit.
 
Member Since: Jul 2019
Location: Good Vibes, California
Posts: 12,128 (SuperPoster!)
2 yr Member
18.2k hugs
given
PC PoohBah!
Default Re: Ques about 2 meds

I was on Zoloft and Buspar for years. My suggestion is to speak with your pharmacist.
__________________



~ Stay Gold ~



*Beth* is offline   Reply With QuoteReply With Quote
Old 06-24-2022, 01:01 PM   #6
SlumberKitty
Legendary Wise Elder
 
SlumberKitty's Avatar
SlumberKitty is staying stable.
 
Member Since: Jul 2018
Location: CA
Posts: 24,462 (SuperPoster!)
3 yr Member
108.9k hugs
given
PC PoohBah!
Default Re: Ques about 2 meds

I think I am on two meds that can cause serotonin syndrome. My doctor gave me a pamphlet about what to look out for and my pharmacist talked to me but my doctor thinks it is worth the risk.
__________________
Dum Spiro Spero
IC XC NIKA
SlumberKitty is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:05 AM.

Powered by vBulletin® — Copyright © 2000 - 2022, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun on Psych Central in 2001. It now runs as an independent community, overseen by a group of dedicated volunteers.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.